Analytic solutions of a system of nonlinear autonomous differential equations with deviating arguments
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1817-1819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a26,
author = {A. N. Murovtsev},
title = {Analytic solutions of a system of nonlinear autonomous differential equations with deviating arguments},
journal = {Differencialʹnye uravneni\^a},
pages = {1817--1819},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a26/}
}
TY - JOUR AU - A. N. Murovtsev TI - Analytic solutions of a system of nonlinear autonomous differential equations with deviating arguments JO - Differencialʹnye uravneniâ PY - 1989 SP - 1817 EP - 1819 VL - 25 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_10_a26/ LA - ru ID - DE_1989_25_10_a26 ER -
A. N. Murovtsev. Analytic solutions of a system of nonlinear autonomous differential equations with deviating arguments. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1817-1819. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a26/